MAUDE Adverse Event Report: AVANOS MEDICAL INC. LIBERATOR CLOSED SUCTION CATHETER WITH MANIFOLD, 14 FR; VAP CLOSED SUCTION CATHETERS & ACCESSORIES

AVANOS MEDICAL INC. LIBERATOR CLOSED SUCTION CATHETER WITH MANIFOLD, 14 FR; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Model Number 01-EC-459-1401
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the "suction power seems to be an issue with the set-up we are using." there was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 30-nov-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be con.

Brand Name
LIBERATOR CLOSED SUCTION CATHETER WITH MANIFOLD, 14 FR
Common Device Name
VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
VITALTEC CORPORATION
no.12, lane 4-30,
chyuan zhou rd.
hou li district, taichung 42142
TW   42142
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15922112
Report Number3011270181-2022-00082
Device Sequence Number6699642
Product Code BSY
UDI-Device Identifier10609038000135
UDI-Public00609038000138
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-EC-459-1401
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown